# SDR SWIA202161702

- Difficulty date: August 14, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LBL9 SEAT RAIL BEAM FS 559+112-621 HAS CORROSION     (C-CHECK RO 10/8/2021)    REMOVED CORROSION ON LH LBL9 SEAT RAIL BEAM ONLY  AT  FS 621. NO OTHER CORROSION FOUND REF. CRJ200 SRM 51-21-06. BLENDED AREA FOUND TO BE OUT OF LIMITS  REF. BOMBARDIER REO 601R-53-00-005 REV. -B, DATE 2011/01/06. REPAIRED LH LBL9 SEAT RAIL BEAM FROM FS 605 TO FS 621 REF REO 601R-53-61-7704 REV -- DATED 2021-09-10. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
